Source: Duke Math. J.
Volume 69, Number 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
[CG] J. Cheeger and D. Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. (2) 96 (1972), 413–443.
[Dod] J. Dodziuk, $L^2$ harmonic forms on rotationally symmetric Riemannian manifolds, Proc. Amer. Math. Soc. 77 (1979), no. 3, 395–400.
[Don] H. Donnelly, The differential form spectrum of hyperbolic space, Manuscripta Math. 33 (1981), no. 3-4, 365–385.
[DX] H. Donnelly and F. Xavier, On the differential form spectrum of negatively curved Riemannian manifolds, Amer. J. Math. 106 (1984), no. 1, 169–185.
[GW1] R. Greene and H.-H. Wu, Harmonic forms on noncompact Riemannian and Kähler manifolds, Michigan Math. J. 28 (1981), no. 1, 63–81.
[GW2] R. Greene and H.-H. Wu, Gap theorems for noncompact Riemannian manifolds, Duke Math. J. 49 (1982), no. 3, 731–756.
[EF] J. Escobar and A. Freire, The spectrum of the Laplacian of manifolds of positive curvature, Duke Math. J. 65 (1992), no. 1, 1–21.
[Har] P. Hartman, Ordinary Differential Equations, John Wiley & Sons, New York, 1964.
[Maz] R. Mazzeo, The Hodge cohomology of a conformally compact metric, J. Differential Geom. 28 (1988), no. 2, 309–339.
[MP] R. Mazzeo and R. Phillips, Hodge theory on hyperbolic manifolds, Duke Math. J. 60 (1990), no. 2, 509–559.
[Sam] H. Samelson, Lie bracket and curvature, Enseign. Math. (2) 35 (1989), no. 1-2, 93–97.
[Stk] M. Strake, A splitting theorem for open nonnegatively curved manifolds, Manuscripta Math. 61 (1988), no. 3, 315–325.
[Str] R. Strichartz, Analysis of the Laplacian on the complete Riemannian manifold, J. Funct. Anal. 52 (1983), no. 1, 48–79.
[Wal] G. Walschap, Nonnegatively curved manifolds with souls of codimension $2$, J. Differential Geom. 27 (1988), no. 3, 525–537.
[Wu] H. Wu, The Bochner technique, Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations, Vol. 1, 2, 3 (Beijing, 1980), Science Press, Beijing, 1982, pp. 929–1071.